MathSciNet Relay Station
MathSciNet bibliographic data
MR1443815 (98j:46034) 46F05 (44A15 46E35)
Betancor, J. J.; Rodríguez-Mesa, L. Characterizations of $W$-type spaces. Proc. Amer. Math. Soc. 126 (1998), no. 5, 1371–1379.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement